RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Volevich, Leonid Romanovich

Statistics Math-Net.Ru
Total publications: 59
Scientific articles: 52

Number of views:
This page:828
Abstract pages:10738
Full texts:4693
References:437
Senior Researcher
Doctor of physico-mathematical sciences (1973)
Birth date: 11.07.1934
Keywords: general systems of PDE; local properties of PDE; Gevrey classes; analyticity; boundary value problem for general elliptic and parabolic systems; theory of functional spaces; variable order spaces; spaces with weights; Cauchy problem; energy stimates method in the Cauchy and mixed problems; method of Newton's polyhedron in PDE; general theory of Wiener–Hopf equations; local dynamics for nonlinear hyperbolic equations; Helmholtz–Kelvin instability; vortex motion; finite elements methods in potential subsonic and transonic compressible flows; flows in multi-connected domains; numerical conformal mappings of multi-connected domains.
   
Main publications:
  • S. G. Gindikin and L. R. Volevich. Distributions and Convolution Equations. Gordon and Breach Sci. Publ. 1992. 465 P.
  • S. G. Gindikin and L. R. Volevich. Mixed Problem for Partial Differential Equations with Quasihomogeneous Principal Part. Translations of Mathematical Monographs, vol 147, AMS, Providence RI, 1996, 233 p.
  • S. G. Gindikin and L. R. Volevich. The Method of Newton"s Polyhedton in the Theory of Partial Differential Equations. Kluwer Acad. Publ. 1992. 265 P.
  • A. Shirikyan and L. Volevich. Bounded and Almost Periodic Solutions of Linear High Order Hyperbolic Equations // Math. Nachr., 1998, vol. 193, 137–197.

http://www.mathnet.ru/eng/person8919
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194824

Publications in Math-Net.Ru
2003
1. L. R. Volevich, E. V. Radkevich, “Uniform Estimates of Solutions of the Cauchy Problem for Hyperbolic Equations with a Small Parameter Multiplying Higher Derivatives”, Differ. Uravn., 39:4 (2003),  486–499  mathnet  mathscinet; Differ. Equ., 39:4 (2003), 521–535
2002
2. L. R. Volevich, “The Vishik–Lysternik method in general elliptic boundary value problems with small parameter”, Keldysh Institute preprints, 2002, 026, 17 pp.  mathnet
3. L. R. Volevich, R. Denk, “Boundary value problems for elliptic operator pencils”, Keldysh Institute preprints, 2002, 025, 40 pp.  mathnet
2000
4. L. R. Volevich, A. R. Shirikyan, “Local dynamics for high-order semilinear hyperbolic equations”, Izv. RAN. Ser. Mat., 64:3 (2000),  3–50  mathnet  mathscinet  zmath; Izv. Math., 64:3 (2000), 439–485  isi  scopus
5. L. R. Volevich, R. Denk, “Boundary Value Problems Connected with the Newton Polygon”, Keldysh Institute preprints, 2000, 036  mathnet
6. L. R. Volevich, A. R. Shirikyan, “First-Order Hyperbolic Systems. Energy Estimates and Exponential”, Keldysh Institute preprints, 2000, 004  mathnet
1999
7. L. R. Volevich, R.Denk, “Some Mixed Order Boundary Value Problems. I. A Priori Estimates”, Keldysh Institute preprints, 1999, 058  mathnet
8. L. R. Volevich, R.Denk, R.Mennicken, “Boundary Value Problems for Elliptic Operator Pencils”, Keldysh Institute preprints, 1999, 037  mathnet
9. L. R. Volevich, A. R. Shirikyan, “Remarks on Strongly Hyperbolic Matrices”, Keldysh Institute preprints, 1999, 009  mathnet
1998
10. L. R. Volevich, R. Denk, R. Mennichken, “Boundary value problems for a class of elliptic operator pencils”, Keldysh Institute preprints, 1998, 058  mathnet
1997
11. L. R. Volevich, A. R. Shirikyan, “Stable and Unstable Manifolds for Non-Linear Elliptic Equations with Parameter”, Keldysh Institute preprints, 1997, 049  mathnet
12. L. R. Volevich, A. R. Shirikyan, “Remarks on Calder'on Projections for Elliptic Equations with Parameter”, Keldysh Institute preprints, 1997, 048  mathnet
13. L. R. Volevich, A. R. Shirikyan, “Quasilinear Hyperbolic Equations. Exponential Dichotomy and Solvability in Spaces of Functions Bounded and Almost Periodic in Time”, Keldysh Institute preprints, 1997, 004  mathnet
1996
14. L. R. Volevich, E. P. Kazandjan, V. I. Parusnikov, “Computational Realisation of the Exact Solution of the Incompressible Flow Problem in a Double-Connected Domain”, Keldysh Institute preprints, 1996, 024  mathnet
15. L. R. Volevich, A. R. Shirikyan, “Exponential Dichotomy of Solutions to High-Order Hyperbolic Equations”, Keldysh Institute preprints, 1996, 010  mathnet
1995
16. L. R. Volevich, A. R. Shirikyan, “Almost Periodic in Time Solutions to High-Order Hyperbolic Equations”, Keldysh Institute preprints, 1995, 083  mathnet
17. L. R. Volevich, A. R. Shirikyan, “Bounded and Exponentially Decreasing in time Solutions to High-Order Hyperbolic Equations”, Keldysh Institute preprints, 1995, 071  mathnet
18. L. R. Volevich, A. R. Shirikyan, “Energy Estimates for a Class of High-Order Hyperbolic Equations”, Keldysh Institute preprints, 1995, 070  mathnet
1988
19. L. R. Volevich, S. G. Gindikin, “The Cauchy problem”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 32 (1988),  5–98  mathnet  mathscinet  zmath
1985
20. L. R. Volevich, S. G. Gindikin, “The Newton polyhedron and local solvability of linear partial differential equations”, Tr. Mosk. Mat. Obs., 48 (1985),  211–262  mathnet  mathscinet  zmath
1983
21. L. R. Volevich, M. G. Dzhavadov, “Uniform estimates for solutions of hyperbolic equations with a small parameter multiplying the highest derivatives”, Differ. Uravn., 19:12 (1983),  2082–2090  mathnet  mathscinet
1981
22. L. R. Volevich, S. G. Gindikin, “A mixed problem for $(2b+1)$-hyperbolic equations”, Tr. Mosk. Mat. Obs., 43 (1981),  197–259  mathnet  mathscinet  zmath
23. L. R. Volevich, S. G. Gindikin, “Boundary value problems for the Wiener–Hopf equation in a half space”, Tr. Mosk. Mat. Obs., 42 (1981),  176–199  mathnet  mathscinet  zmath
1980
24. L. R. Volevich, S. G. Gindikin, “The method of energy estimates in mixed problems”, Uspekhi Mat. Nauk, 35:5(215) (1980),  53–120  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:5 (1980), 57–137  isi
1979
25. L. R. Volevič, S. G. Gindikin, “The Wiener–Hopf equation for smooth and generalized functions in a half-space”, Tr. Mosk. Mat. Obs., 40 (1979),  241–295  mathnet  mathscinet  zmath
26. L. R. Volevič, S. G. Gindikin, “The Wiener–Hopf equation in generalized functions that are smooth on a half-line”, Tr. Mosk. Mat. Obs., 38 (1979),  29–74  mathnet  mathscinet  zmath
1976
27. L. R. Volevič, S. G. Gindikin, “The Wiener–Hopf equation in generalized functions”, Tr. Mosk. Mat. Obs., 35 (1976),  165–214  mathnet  mathscinet  zmath
1974
28. L. R. Volevič, “An energy method in the Cauchy problem for differential operators that are correct in the sense of I. G. –etrovskiĭ”, Tr. Mosk. Mat. Obs., 31 (1974),  147–187  mathnet  mathscinet  zmath
29. L. R. Volevich, “Energy estimates and Cauchy problems for differential operators with variable coefficients in spaces of functions with exponential asymptotic behavior”, Uspekhi Mat. Nauk, 29:1(175) (1974),  167–168  mathnet  mathscinet  zmath
1972
30. L. R. Volevich, S. G. Gindikin, “The cauchy problem and other related problems for convolution equations”, Uspekhi Mat. Nauk, 27:4(166) (1972),  65–143  mathnet  mathscinet  zmath; Russian Math. Surveys, 27:4 (1972), 71–160
1971
31. L. R. Volevič, “Pseudodifferential operators with holomorphic symbols, and Gevrey classes”, Tr. Mosk. Mat. Obs., 24 (1971),  43–68  mathnet  mathscinet  zmath
1970
32. L. R. Volevich, “Estimates of convolution type operators in Gevrey classes”, Uspekhi Mat. Nauk, 25:2(152) (1970),  269–270  mathnet  mathscinet
33. L. R. Volevich, “The Cauchy problem for hypoelliptic differential operators in classes of rapidly growing functions”, Uspekhi Mat. Nauk, 25:1(151) (1970),  191–192  mathnet  mathscinet  zmath
1969
34. L. R. Volevič, V. M. Kagan, “Pseudodifferential hypoelliptic operators in the theory of function spaces”, Tr. Mosk. Mat. Obs., 20 (1969),  241–275  mathnet  mathscinet  zmath
35. L. R. Volevich, S. G. Gindikin, “The Cauchy problem for pluriparabolic differential equations. II”, Mat. Sb. (N.S.), 78(120):2 (1969),  214–236  mathnet  zmath; Math. USSR-Sb., 7:2 (1969), 205–226
1968
36. L. R. Volevich, S. G. Gindikin, “A Cauchy problem for pseudodifferential equations”, Dokl. Akad. Nauk SSSR, 181:2 (1968),  267–270  mathnet  mathscinet  zmath
37. L. R. Volevich, S. G. Gindikin, “The problem of Cauchy for differential operators with a dominant principal part”, Funktsional. Anal. i Prilozhen., 2:3 (1968),  22–38  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:3 (1968), 204–218
38. L. R. Volevich, S. G. Gindikin, “On a class of hypoelliptic polynomials”, Mat. Sb. (N.S.), 75(117):3 (1968),  400–416  mathnet  mathscinet  zmath; Math. USSR-Sb., 4:3 (1968), 369–383
39. L. R. Volevich, S. G. Gindikin, “The Cauchy problem for pluriparabolic differential equations. I”, Mat. Sb. (N.S.), 75(117):1 (1968),  64–105  mathnet  mathscinet  zmath; Math. USSR-Sb., 4:1 (1968), 57–91
1967
40. L. R. Volevich, S. G. Gindikin, “Pseudo-differential operators and Cauchy problem for differential equations with variable coefficients”, Funktsional. Anal. i Prilozhen., 1:4 (1967),  8–25  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:4 (1967), 262–277
41. L. R. Volevich, A. G. Mekhtiev, “Multipliers of Fourier integrals in weight classes and imbedding theorems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 10,  27–38  mathnet  mathscinet  zmath
42. L. R. Volevič, “Local properties of inhomogeneous pseudo-differential operators”, Tr. Mosk. Mat. Obs., 16 (1967),  51–98  mathnet  mathscinet  zmath
1966
43. L. R. Volevich, “Hypoelliptic convolution equations”, Dokl. Akad. Nauk SSSR, 168:6 (1966),  1232–1235  mathnet  mathscinet  zmath
1965
44. L. R. Volevich, B. P. Paneah, “Certain spaces of generalized functions and embedding theorems”, Uspekhi Mat. Nauk, 20:1(121) (1965),  3–74  mathnet  mathscinet  zmath; Russian Math. Surveys, 20:1 (1965), 1–73
45. L. R. Volevich, “Solubility of boundary value problems for general elliptic systems”, Mat. Sb. (N.S.), 68(110):3 (1965),  373–416  mathnet  mathscinet  zmath
1964
46. L. R. Volevich, “On hypo-elliptic systems with variable coefficients”, Dokl. Akad. Nauk SSSR, 156:6 (1964),  1262–1265  mathnet  mathscinet  zmath
1963
47. L. R. Volevich, “On the theory of boundary-value problems for general elliptic systems”, Dokl. Akad. Nauk SSSR, 148:3 (1963),  489–492  mathnet  mathscinet  zmath
48. L. R. Volevich, “A problem in linear programming stemming from differential equations”, Uspekhi Mat. Nauk, 18:3(111) (1963),  155–162  mathnet  mathscinet  zmath
1962
49. L. R. Volevich, “Local properties of solutions of quasi-elliptic systems”, Mat. Sb. (N.S.), 59(101) (supplementary) (1962),  3–52  mathnet  mathscinet  zmath
1961
50. L. R. Volevich, “Regularity of solutions of systems of differential equations with variable coefficients”, Uspekhi Mat. Nauk, 16:2(98) (1961),  163–164  mathnet
1960
51. L. R. Volevich, “A class of hypoelliptic systems”, Dokl. Akad. Nauk SSSR, 134:6 (1960),  1275–1278  mathnet  mathscinet  zmath
52. L. R. Volevich, “On general systems of differential equations”, Dokl. Akad. Nauk SSSR, 132:1 (1960),  20–23  mathnet  mathscinet  zmath

2006
53. V. I. Arnol'd, L. R. Volevich, A. A. Gonchar, S. S. Demidov, M. I. Zelikin, Yu. S. Ilyashenko, G. G. Magaril-Il'yaev, A. V. Mikhalev, S. P. Novikov, I. V. Yaschenko, “Vladimir Mikhailovich Tikhomirov (on his 70th birthday)”, Uspekhi Mat. Nauk, 61:1(367) (2006),  187–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:1 (2006), 189–192  isi
2001
54. B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Uspekhi Mat. Nauk, 56:4(340) (2001),  163–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:4 (2001), 777–784  isi
1999
55. M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik, “Yurii Vladimirovich Egorov (on his 60th birthday)”, Uspekhi Mat. Nauk, 54:2(326) (1999),  195–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:2 (1999), 465–476  isi
1997
56. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Uspekhi Mat. Nauk, 52:4(316) (1997),  225–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 853–861  isi
1988
57. A. L. Afendikov, L. R. Volevich, G. P. Voskresenskii, I. M. Gel'fand, A. V. Zabrodin, O. V. Lokutsievskii, O. A. Oleinik, V. M. Tikhomirov, N. N. Chentsov, “Konstantin Ivanovich Babenko (obituary)”, Uspekhi Mat. Nauk, 43:2(260) (1988),  115–123  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:2 (1988), 139–151  isi
1980
58. L. R. Volevich, G. P. Voskresenskii, A. V. Zabrodin, A. N. Kolmogorov, O. A. Oleinik, V. M. Tikhomirov, “Konstantin Ivanovich Babenko (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 35:2(212) (1980),  231–239  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:2 (1980), 266–275
1968
59. L. R. Volevich, S. G. Gindikin, “Letter to the Editor”, Mat. Sb. (N.S.), 76(118):2 (1968),  320  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019